# SDR QXEA2014022500175

- Difficulty date: February 25, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 31,193 hours, 32,612 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN, LT AMBER MAIN GEAR DOOR LIGHT REMAINED ILLUMINATED. LANDING UNEVENTFUL.  REPLACED LT GEAR DOOR LK2 PROXIMITY SENSOR, & REPAIRED 3261-J24, & WIRE 3261-W67C-22-6BLJ/WHIT.  RETURNED TO SERVICE.
